# SDR AALA202402081426

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 78,979 hours, 32,008 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV6416
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO CLT DUE TO A GREEN HYDRAULIC SYSTEM RESERVOIR OVERHEAT ECAM MESSAGE DISPLAYING DURING CRUISE. THE FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURE WHICH RESULTED IN A LOSS OF GREEN HYDRAULIC SYSTEM PRESSURE. DURING FINAL APPROACH THE GREEN HYDRAULIC SYSTEM RESERVOIR OVERHEAT ECAM MESSAGE WENT OUT AND THE FLIGHT CREW WAS ABLE TO RESTORE THE GREEN HYDRAULIC SYSTEM PRESSURE WHICH ALLOWED THE FLIGHT CREW TO LAND NORMALLY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED HIGH PRESSURE MANIFIOLD CHECK VALVE 1022GM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
